Dizziness while going through AC & Taxol

Hello,

I started AC (Adriamycin and Cytoxan) on Jan 9th, 2015 for 8 weeks (chemo every 14 days).  I started Taxol last Friday, March 6th and I will be getting that weekly for 12 weeks.  It seems after chemo, I have a burst of energy for about 2-3 days, then I get dizziness for about 3-4 days or until my next chemo appt.  Does anyone have this happening to them too?

Hi Busyliz104

While you are waiting for some replies to your post it might be helpful to have a look at one of the threads started by members beginning their chemotherapy in the same month.  I’ve attached a link:

forum.breastcancercare.org.uk/t5/Chemotherapy-monthly-threads/bd-p/Chemotherapy_monthy_threads

You might also find it helpful to phone our Helpline for information and support.  The opening times are 9-5 on weekdays and 10-2 on Saturdays.  The number is 0808 800 6000

Very best wishes

Janet

BCC Moderator